# SDR ASOA2013112509512

- Difficulty date: November 15, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 26,887 hours, 24,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR FAILED FUNCTIONAL CHECK,  DOOR OPENS TOO HARD.  ADJUSTED PASSENGER DOOR COUNTER BALANCE REF AFT AMM TASK 52-11-17-820-802 FASTENED CHECK FAILED.   REPLACED PASSENGER-DOOR COUNTER BALANCE GAS SPRINGS IAW AMM 52-11-17-400-802.  OPS CHECKED GOOD.  ADJUSTED FORWARD COUNTER BALANCE ANCHOR SWIVEL AMM TASK 52-11-17-820-802.  FUNCTIONAL TESTED GOOD IAW AMM TASK 52-11-00-720-802.
